Repositorio de producción científica de la Universidad de Sevilla

Local Khintchine inequality in rearrangement invariant spaces

Opened Access Local Khintchine inequality in rearrangement invariant spaces

Citas

buscar en

Estadísticas
Icon
Exportar a
Autor: Astashkin, Sergey V.
Curbera Costello, Guillermo
Departamento: Universidad de Sevilla. Departamento de Análisis Matemático
Fecha: 2015-06
Publicado en: Annali di Matematica Pura ed Applicata, 194 (3), 619-643.
Tipo de documento: Artículo
Resumen: We prove that the local version of Khintchine inequality holds in an rearrangement invariant function space X on [0,1] if and only if the lower dilation index of the fundamental function of X is positive. A further characterization is given, based on the uniform behaviour in X of the dilations of the logarithmic function. For this, a study of the space of functions acting as multiplication operators in X for the tails of Rademacher series is carried out.
Cita: Astashkin, S.V. y Curbera Costello, G. (2015). Local Khintchine inequality in rearrangement invariant spaces. Annali di Matematica Pura ed Applicata, 194 (3), 619-643.
Tamaño: 428.4Kb
Formato: PDF

URI: http://hdl.handle.net/11441/47928

DOI: 10.1007/s10231-013-0391-1

Ver versión del editor

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones